Discussions By Condition: Skin conditions

Bruise like redness on my skin, it's spreading..!!

Posted In: Skin conditions 0 Replies
  • Posted By: Anonymous
  • October 5, 2013
  • 04:32 AM

About 4-5 months ago I noticed a small, quarter size spot on my ankle. It looked kind of like a mosquito bite but without te swelling. It looked more like a bruise, so I thought it was a bruise and didnt pay much attention to it. A couple of weeks went by and I noticed that it had gotten a little bigger and it looked darker. I felt it and part of it was hard and like sticking out (like swealled up a bit), kind of like feeling on a bony area. I still don't worry too much but made an appointment with my doctor. She told me that she was unsure of what it could be and she thought it looked like a mosquito bite that maybe got infected. So she sent me antibiotics to take for 10 days to see if it got better. It didnt work.

So I left it alone (I know dumb of me) and hoped it would go away. It has been about 2 months since then and I have noticed that the area where this started cleared up but not there's redness further to the right of where the redness was before. And when I touch the red spot it feels the same way, a hard, small lump. It doesn't hurt unless I press ******n it (pain feels like pressing on a bruise). I'm a little worried now because it's spreading. I have made an appointment with another doctor and I will be going in about a week.

Does anyone have any idea what it could be? I'm worried.

Thank you.

I have attached an image of what it looks like now.
I'm a 20 year old female.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?